Follow
Qiang Wang
Qiang Wang
Professor of Mathematics and Statistics, Carleton University
Verified email at math.carleton.ca
Title
Cited by
Cited by
Year
On constructing permutations of finite fields
A Akbary, D Ghioca, Q Wang
Finite Fields and Their Applications 17 (1), 51-67, 2011
1912011
Cyclotomic mapping permutation polynomials over finite fields
Q Wang
Sequences, Subsequences, and Consequences: International Workshop, SSC 2007 …, 2007
1142007
Permutation trinomials over finite fields with even characteristic
C Ding, L Qu, Q Wang, J Yuan, P Yuan
SIAM Journal on Discrete Mathematics 29 (1), 79-92, 2015
922015
On Polynomials of the Form xrf(x(q−1)/l)
A Akbary, Q Wang
International Journal of Mathematics and Mathematical Sciences 2007 (1), 023408, 2007
652007
15. polynomials over finite fields: an index approach
Q Wang
Combinatorics and Finite Fields, 319-348, 2019
592019
On permutation polynomials of prescribed shape
A Akbary, D Ghioca, Q Wang
Finite Fields and Their Applications 15 (2), 195-206, 2009
542009
Cyclotomy and permutation polynomials of large indices
Q Wang
Finite Fields and Their Applications 22, 57-69, 2013
502013
A generalized Lucas sequence and permutation binomials
A Akbary, Q Wang
Proceedings of the American Mathematical Society 134 (1), 15-22, 2006
492006
Permutation polynomials
GL Mullen
Handbook of Combinatorial Designs, 598-599, 2006
47*2006
Dickson polynomials over finite fields
Q Wang, JL Yucas
Finite Fields and Their Applications 18 (4), 814-831, 2012
452012
A generalized grouping scheme in coded caching
M Cheng, J Jiang, Q Wang, Y Yao
IEEE Transactions on Communications 67 (5), 3422-3430, 2019
442019
On explicit factors of cyclotomic polynomials over finite fields
L Wang, Q Wang
Designs, Codes and Cryptography 63, 87-104, 2012
372012
On inverse permutation polynomials
Q Wang
Finite Fields and Their Applications 15 (2), 207-213, 2009
362009
A framework of constructing placement delivery arrays for centralized coded caching
M Cheng, J Wang, X Zhong, Q Wang
IEEE Transactions on Information Theory 67 (11), 7121-7131, 2021
352021
New constructions of permutation polynomials of the form over
K Li, L Qu, Q Wang
Designs, Codes and Cryptography 86, 2379-2405, 2018
352018
On the inverses of some classes of permutations of finite fields
A Tuxanidy, Q Wang
Finite Fields and Their Applications 28, 244-281, 2014
352014
A novel glucose-based highly selective phosphate adsorbent
H Liang, H Zhang, Q Wang, C Xu, Z Geng, D She, X Du
Science of The Total Environment 792, 148452, 2021
332021
Two new measures for permutations: ambiguity and deficiency
D Panario, A Sakzad, B Stevens, Q Wang
IEEE transactions on information theory 57 (11), 7648-7657, 2011
332011
A lower bound on the 2-adic complexity of the modified Jacobi sequence
Y Sun, Q Wang, T Yan
Cryptography and Communications 11, 337-349, 2019
322019
Composed products and factors of cyclotomic polynomials over finite fields
A Tuxanidy, Q Wang
Designs, codes and cryptography 69 (2), 203-231, 2013
322013
The system can't perform the operation now. Try again later.
Articles 1–20